Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Multivariate polynomial approximation for equidistant data


Author: B. Mond
Journal: Math. Comp. 18 (1964), 298-301
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0025-5718-1964-0165684-0
MathSciNet review: 0165684
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of polynomial approximation for evenly spaced points is extended to multivariate polynomial approximation. It is also shown how available tables prepared for univariate approximation can be used in the multivariate case.


References [Enhancements On Off] (What's this?)

  • [1] R. L. Anderson and E. E. Houseman, Tables of orthogonal polynomial values extended to 𝑁=104, Res. Bull. no. 297, Agricult. Exper. Station, Iowa State Coll. of Agricult. Mech. Arts, Statist. Sect., 1942, pp. 595–672. MR 0009153
  • [2] R. A. Fisher & F. Yates, Statistical Tables for Biological, Agricultural and Medical Research, Hafner Publishing Company, New York, 1957.
  • [3] Franklin A. Graybill, An introduction to linear statistical models. Vol I, McGraw-Hill Series In Probability and Statistics, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1961. MR 0126316
  • [4] F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. MR 0075670
  • [5] C. C. MacDuffee, Theory of Matrices, Chelsea Publishing Company, New York, 1936.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0165684-0
Article copyright: © Copyright 1964 American Mathematical Society